X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (636) 636
Publication (36) 36
Book / eBook (10) 10
Conference Proceeding (9) 9
Book Chapter (8) 8
Paper (2) 2
Dissertation (1) 1
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (420) 420
mathematics, applied (335) 335
analysis (156) 156
mathematics, general (129) 129
fixed point (109) 109
existence (99) 99
equations (87) 87
differential equations (83) 83
applications of mathematics (81) 81
theorems (78) 78
mathematical analysis (74) 74
applied mathematics (68) 68
inclusions (67) 67
multivalued map (67) 67
fixed points (55) 55
systems (51) 51
topology (50) 50
multivalued mapping (49) 49
fixed point theory (47) 47
operators (47) 47
banach space (46) 46
multivalued mappings (46) 46
differential geometry (43) 43
mathematical and computational biology (42) 42
multivalued maps (42) 42
geometry and topology (41) 41
mappings (41) 41
differential inclusions (40) 40
usage (39) 39
banach-spaces (37) 37
controllability (37) 37
mapping (37) 37
47h10 (35) 35
differential-equations (35) 35
geometry (34) 34
studies (34) 34
nonlinearity (33) 33
optimization (32) 32
approximation (30) 30
stability (30) 30
differential-inclusions (29) 29
maps (28) 28
mild solution (28) 28
multivalued semiflows (27) 27
ordinary differential equations (27) 27
statistics & probability (27) 27
boundary value problems (26) 26
convergence (26) 26
functional analysis (26) 26
metric spaces (26) 26
differential inclusion (24) 24
mathematical models (24) 24
metric space (24) 24
partial differential equations (24) 24
approximate controllability (23) 23
banach spaces (23) 23
delay (23) 23
multivalued operators (23) 23
physics, mathematical (23) 23
existence theorems (22) 22
measure of noncompactness (22) 22
multivalued operator (21) 21
fixed point theorem (20) 20
global attractors (20) 20
operations research & management science (20) 20
54h25 (19) 19
evolution-equations (19) 19
mathematics, interdisciplinary applications (19) 19
set (18) 18
uniqueness (18) 18
mathematical methods in physics (17) 17
mechanics (17) 17
research (17) 17
spaces (17) 17
47h04 (16) 16
fixed-point theorems (16) 16
global attractor (16) 16
multivalued stochastic differential equation (16) 16
convex multivalued map (15) 15
multidisciplinary sciences (15) 15
regularity (15) 15
boundary-value-problems (14) 14
hilbert space (14) 14
infinite delay (14) 14
sets (14) 14
algebra (13) 13
asymptotic-behavior (13) 13
attractors (13) 13
evolution (13) 13
mild solutions (13) 13
periodic-solutions (13) 13
reaction-diffusion equations (13) 13
47h09 (12) 12
computer science (12) 12
contraction operators (12) 12
control systems (12) 12
engineering, general (12) 12
inequalities (12) 12
initial value problems (12) 12
multivalued differential equations (12) 12
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


International Journal of Bifurcation and Chaos, ISSN 0218-1274, 08/2019, Volume 29, Issue 9, p. 1950127
This is a final part of the series of our papers devoted to a multivalued version of the (Sharkovsky type) Block cycle coexistence theorem. It improves our... 
Block-Sharkovsky type theorem | application to differential equations and inclusions | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | multivalued version | MULTIDISCIPLINARY SCIENCES | randomization of deterministic results | sharp result | coexistence of subharmonics | Differential equations
Journal Article
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 10/2018, Volume 28, Issue 11, p. 1850142
A multivalued version of the well-known (Sharkovsky type) Block cycle coexistence theorem is, on the basis of our former results, completed and applied to... 
application to differential equations and inclusions | Block-Sharkovsky type theorem | multivalued version | randomization | combinatorial dynamics on the circle | coexistence of subharmonics | COEXISTENCE | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MAPS | PERIODS | MULTIDISCIPLINARY SCIENCES | ORBITS | Differential equations
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2011, Volume 62, Issue 3, pp. 1200 - 1214
This paper studies the existence of solutions for nonlinear fractional differential equations and inclusions of order q ∈ ( 3 , 4 ] with anti-periodic boundary... 
Fixed point theorems | Multivalued maps | Fractional differential equations | Inclusions | Existence | Anti-periodic boundary conditions | MATHEMATICS, APPLIED | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | Boundary value problems | Maps | Mathematical analysis | Differential equations | Boundary conditions | Nonlinearity | Mathematical models
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2018, Volume 462, Issue 1, pp. 747 - 763
We study the notion of a function almost periodic at infinity and present some spectral conditions of the almost periodicity at infinity for bounded solutions... 
Differential inclusion | Almost periodic function at infinity | Multivalued linear operator | MATHEMATICS, APPLIED | STABILITY | HOMOGENEOUS SPACES | LINEAR RELATIONS | MATHEMATICS | SEMIGROUPS | CAUCHY-PROBLEMS | BANACH-SPACES | SPECTRAL-ANALYSIS | OPERATORS
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2011, Volume 62, Issue 3, pp. 1238 - 1250
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2017, Volume 2017, Issue 1, pp. 1 - 29
In this paper, we study the existence of solutions for systems of random semilinear impulsive differential equations. The existence results are established by... 
Mathematical and Computational Biology | multivalued | random variable | mild solution | Mathematics | Topology | matrix | 54H25 | 47H10 | vector-valued norm | 47H30 | Analysis | measurable selection | Mathematics, general | condensing | Applications of Mathematics | Differential Geometry | fixed point theorem | Fixed point theory | Usage | Banach spaces | Differential equations
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 12/2013, Volume 225, pp. 708 - 717
Fractional differential equations have wide applications in both physical and social sciences. This paper addresses the issue of approximate controllability... 
Nonlocal conditions | Multivalued map | Approximate controllability | Fractional differential inclusion | EXISTENCE | MATHEMATICS, APPLIED | INTEGRODIFFERENTIAL INCLUSIONS | SEMILINEAR SYSTEMS | EQUATIONS | Stability | Approximation | Differential equations | Control systems | Nonlinearity | Controllability | Banach space | Inclusions
Journal Article
Topology and its Applications, ISSN 0166-8641, 03/2019, Volume 255, pp. 126 - 140
The coexistence of subharmonic periodic solutions of various orders is investigated to the first-order vector system of impulsive (upper-) Carathéodory... 
Impulsive differential equations and inclusions | Multivalued admissible maps | Poincaré translation operators | Sharkovsky-type theorems | Coexistence of subharmonics on tori | MATHEMATICS | MATHEMATICS, APPLIED | MAPS | Poincare translation operators | POINTS | CIRCLE
Journal Article
Stochastics and Dynamics, ISSN 0219-4937, 06/2017, Volume 17, Issue 3
We study multivalued stochastic differential equations (MSDEs) with maximal monotone operators driven by semimartingales with jumps. We discuss in detail some... 
Multivalued stochastic differential equations with jumps | Yosida approximations | maximal monotone operators | VARIATIONAL-INEQUALITIES | EULER SCHEME | DIFFUSIONS | REFLECTING BOUNDARY-CONDITIONS | SKOROKHOD PROBLEM | APPROXIMATION | STABILITY | STATISTICS & PROBABILITY | MULTIDIMENSIONAL SDES
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 04/2019, Volume 147, Issue 4, pp. 1497 - 1509
We will show that, unlike usual (i.e., nonimpulsive) differential equations, the standard Sharkovsky cycle coexistence theorem applies easily to impulsive,... 
IMPLIES | MATHEMATICS, APPLIED | PERIODS | lack of uniqueness | impulsive differential equations | Devaney's chaos | MATHEMATICS | CHAOS | (dis)continuous impulses | multivalued impulses | Sharkovsky's theorem | Poincare translation operators | coexistence of subharmonics
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 08/2015, Volume 125, Issue 8, pp. 3170 - 3195
We study the existence and uniqueness of the solution for the following backward stochastic variational inequality with oblique reflection (for short,... 
Multivalued backward stochastic differential equations | Oblique reflection | Meyer–Zheng topology | Subdifferential operators | Meyer-Zheng topology | VARIATIONAL-INEQUALITIES | BSDES | STATISTICS & PROBABILITY | HOMOGENIZATION | Differential equations
Journal Article
Discrete and Continuous Dynamical Systems - Series B, ISSN 1531-3492, 04/2019, Volume 24, Issue 4, pp. 1961 - 1987
We first prove the existence of a compact positively invariant set which exponentially attracts any bounded set for abstract multi-valued semidynamical... 
Differential equations with delay | Global exponential attraction | Measures of noncompactness | Multivalued semidynamical system | EXISTENCE | SEMIGROUPS | MATHEMATICS, APPLIED | measures of noncompactness | SEMIFLOWS | multi-valued semidynamical system | differential equations with delay
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2014, Volume 410, Issue 1, pp. 158 - 178
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 03/2014, Volume 97, pp. 30 - 54
The aim of this work is to study the existence of periodic solutions in the α-norm for some partial functional differential equations of neutral type in fading... 
Multivalued maps | Fixed point theorem | Periodic solutions | Fading memory space | Neutral type | Analytic semigroup | Poincaré’s operator | Condensing maps | [formula omitted]-norm | α-norm | Poincaré's operator | EXISTENCE | MATHEMATICS, APPLIED | STABILITY | DELAY EVOLUTION-EQUATIONS | MATHEMATICS | INFINITE DELAY | alpha-norm | Poincare's operator
Journal Article
by Guan, Y and Wu, J
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, ISSN 0219-0257, 03/2017, Volume 20, Issue 1
We study the exponential ergodicity of diffusions generated by a multivalued stochastic differential equation with Levy jumps when the coefficients are... 
MATHEMATICS, APPLIED | Levy process | strong Feller property | irreducibility | invariant measure | STATISTICS & PROBABILITY | PHYSICS, MATHEMATICAL | Multivalued stochastic differential equation | ergodicity
Journal Article
2003, Series in mathematical analysis and applications, ISBN 0415300738, Volume 6, ix, 178
Fuzzy differential functions are applicable to real-world problems in engineering, computer science, and social science. That relevance makes for rapid... 
Fuzzy sets | Differential inclusions | Differential equations
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2013, Volume 402, Issue 2, pp. 453 - 462
In this paper, under Acquistapace–Terreni conditions, we study the existence of periodic solutions for some non-autonomous semilinear partial functional... 
Mild solution | Multivalued map | Evolution family | Fixed point theorem | Poincaré map | Periodic solutions | MATHEMATICS | PERIODIC-SOLUTIONS | MATHEMATICS, APPLIED | Poincare map | Differential equations
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 09/2017, Volume 40, Issue 6, pp. 769 - 802
We study the existence and uniqueness of a solution for the multivalued stochastic differential equation with delay (the multivalued term is of subdifferential... 
Multivalued SDE with delay | 60H10 | 93E20 | 49L20 | dynamic programming principle | Hamilton-Jacobi-Bellman equation | viscosity solutions | 49L25 | MATHEMATICS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.